DSpace
 

DSpace at IIT Bombay >
IITB Publications >
Article >

Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/jspui/handle/10054/12390

Title: AN ELEMENTARY PROOF OF GROTHENDIECK'S NONVANISHING THEOREM
Authors: PUTHENPURAKAL, TJ
Issue Date: 2009
Publisher: TAYLOR & FRANCIS INC
Citation: COMMUNICATIONS IN ALGEBRA, 37(9), 2994-2996
Abstract: We give an elementary proof of Grothendieck's nonvanishing Theorem: For a finitely generated nonzero module M over a Noetherian local ring A with maximal ideal m, the local cohomology module H(m)(dimM)(M) is nonzero.
URI: http://dx.doi.org/10.1080/00927870802502662
http://dspace.library.iitb.ac.in/xmlui/handle/10054/12390
http://hdl.handle.net/10054/12390
ISSN: 0092-7872
Appears in Collections:Article

Files in This Item:

There are no files associated with this item.

View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback